# SDR REXA201200101

- Difficulty date: January 8, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N8488D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7488
- Aircraft time: 24,652 hours, 21,784 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Faulty
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER WILL NOT RESET.  REMOVED AND REPLACED SECU 2, OPS CHECK GOOD.
